Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Fever after shots. Why is lip swollen? Will it heal?

Hi my name is taleena. My daughter got shots yesterday and had been running some fever late last night, well today i happen to notice her lip was a little swollen so i checked it and when i lifted up her lip she had a fever blister on it plus somthing on her gums that kinda looks like blisters and one on tip of her tounge, my question is, can that be a reaction to the shots or what else could it be. She isnt really wanting to eat or drink anything, also what can i put on it for pain or to heal it?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IT IS DUE TO INJECTION AS MANY TIMES THIS OCCURS
FOR FEVER YOU CAN GIVE SOS MEFTAL
THIS WILL COVER PAIN ALSO

YOU CAN APPLY KENACORT MOUTH GEL LOCALLY 3 OR 4 TIMES A DAY
FEXOFENADINE TAB OR SYP MORNING EVENING FOR REDUCING SWELLING
SYP MUCAINE GEL 1 TSF TDS
5- 7 DAYS
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor